# SDR IPXA2014070983537

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RESTRAINT CENTERLINE ROLLOVER POS 4, 1ST AFT OF DOOR FLOOR FITTING DAMAGED.     REPLACED FLOOR IAW 457T4000 DL.
